Number of the records: 1
Affine completeness of Kleene algebras 2
Title Affine completeness of Kleene algebras 2 Author info Miroslav Haviar, Miroslav Ploščica Author Haviar Miroslav 1965- UMBPF03 - Katedra matematiky Co-authors Ploščica Miroslav Source document Acta Universitatis Matthiae Belii : series mathematics : natural sciences series, Roč. 5. No. 5 (1997), pp. 51-61. - Banská Bystrica : Univerzita Mateja Bela, 1997 / Haviar Alfonz ; Monoszová Gabriela 1955- Database xpca - PUBLIKAČNÁ ČINNOSŤ Catal.org. ###BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici book
Number of the records: 1